Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



An exact solution of the risk equation with a step current reserve function

Author: D. P. Kerekesha
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 69 (2003).
Journal: Theor. Probability and Math. Statist. 69 (2004), 61-66
MSC (2000): Primary 62P05; Secondary 42B30
Published electronically: February 7, 2005
MathSciNet review: 2110905
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain explicitly the solution of the risk equation for a step current reserve function.

References [Enhancements On Off] (What's this?)

  • 1. Søren Asmussen, Ruin probabilities, Advanced Series on Statistical Science & Applied Probability, vol. 2, World Scientific Publishing Co., Inc., River Edge, NJ, 2000. MR 1794582
  • 2. D. Kerekesha, Some generalization of the ruin probability problem in the classical risk theory, Theory Stoch. Process. 7(23) (2001), no. 2, 189-195.
  • 3. Paul Koosis, Introduction to 𝐻_{𝑝} spaces, 2nd ed., Cambridge Tracts in Mathematics, vol. 115, Cambridge University Press, Cambridge, 1998. With two appendices by V. P. Havin [Viktor Petrovich Khavin]. MR 1669574
  • 4. N. I. Akhiezer, Lektsii ob integral′nykh preobrazovaniyakh, “Vishcha Shkola”, Khar′kov, 1984 (Russian). MR 805538
  • 5. Lajos Takács, Combinatorial methods in the theory of stochastic processes, John Wiley & Sons, Inc., New York-London-Sydney, 1967. MR 0217858
  • 6. V. A. Trenogin, Funktsional′nyĭ analiz, “Nauka”, Moscow, 1980 (Russian). MR 598629
  • 7. Michael Reed and Barry Simon, Methods of modern mathematical physics. I, 2nd ed., Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1980. Functional analysis. MR 751959

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62P05, 42B30

Retrieve articles in all journals with MSC (2000): 62P05, 42B30

Additional Information

D. P. Kerekesha
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, Kyiv National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine

Received by editor(s): October 14, 2002
Published electronically: February 7, 2005
Article copyright: © Copyright 2005 American Mathematical Society